# SDR AALA202207256081

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,369 hours, 10,577 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313W352029
- Condition: Elongated
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON AFT INBOARD VERTICAL SUPPORT HAS ELONGATED HOLES. REPLACED SUPPORT PER SRM 51-40-02.
